# SDR MALA080189

- Difficulty date: October 21, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 25,660 hours, 28,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE NOTED IN LT FLAP UPPER SKIN.  REPAIRED IAW EO S51031.
